W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161207A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses.During the treatment, a final angiography revealed a delayed blood flow of the internal iliac component in the right internal iliac artery, however it was not occluded.No unintentional coverage of any branch vessel nor unintentional placement, deployment were reported.The patient tolerated the procedure.On unknown date, but at the six-months follow-up, a computed tomography revealed a lack of wall apposition at the proximal end of the trunk-ipsilateral leg.No aneurysm enlargement was observed and the physician decided to monitor it.On unknown date, but in 2024, at a follow-up, a compression of the proximal end of the trunk-ipsilateral leg was observed.On (b)(6) 2024, a reintervention was performed.An angiography revealed occlusions from the left side of the flow divider to left distal side and in the right internal iliac artery.Ballooning and additional stent graft placement were performed at the proximal end of the trunk-ipsilateral leg.An intravascular ultrasound (ivus) revealed thrombus proximal to the trunk-ipsilateral leg and thrombectomy was performed.Also, pta ballooning was performed for the left renal artery that was stenosis.The patient tolerated the procedure.A thrombectomy or a femoral-femoral bypass for the occlusion of the left leg was being considered.
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Emdr section h6, codes c19, d12, d15 updated to reflect results of investigation.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® excluder® iliac branch endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: occlusion of device or native vessel.Product evaluation summary: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: nine radiographic jpeg images provided for evaluation.Very small images provided that are of poor quality due to magnification needed to view the images.Cannot adjust/manipulate the images in any way.(window leveling, etc.) red annotations/drawing on the images completed before submission to gore cannot confirm flow in the right internal iliac artery on the first image or any of the available images.The aorta appears to be tortuous just distal to the renal arteries.Jpeg #1 shows an angiogram run with contrast.Cannot confirm devices are deployed due to the dark image.There is a marker pigtail catheter present.Image #2, with red drawing from the site, appears to show a compressed proximal end of the device.Image #4 shows a balloon is present at the proximal implanted device.Image #5 appears to show a compressed proximal end of the device.Cannot confirm lack of proximal device apposition with available images.Image #6 shows ballooning of the proximal device.Image #7 shows there is an aortic extender (3-long radiopaque markers on the proximal end of the device) added on to the proximal end of the implanted device.Image #8 shows ballooning at the proximal end of the devices.Cannot confirm flow or occlusion in the devices or vessels without contrast.